# SDR RAIA201907040003

- Difficulty date: July 4, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL BETWEEN FRAMES 46 & 51 HAVE CORROSION.  REMOVED THE 2 LT FLOOR SILLS FROM FRAME 46-FR52 & REPLACED THE AFT ONE & FWD ONE TO FR46 NEEDS DRILLED & INSTALLED YET.  INSTALLED THE FWD LT SILL AT FR46.
